# SDR SWAA2021071521573

- Difficulty date: February 10, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 54,825 hours, 32,503 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER WEIGHT HAS EVIDENCE OF CORROSION / REMOVED AND REPLACED RUDDER BALANCE WEIGHT PER CMM 55-40-09 AND AMM 20-50-11.
